



# Sports Car Club of British Columbia Presents ICSCC Race May 25 - 26, 2024

This championship points race event is sanctioned by ICSCC and is conducted under the 2024 ICSCC regulations. It is organized by the Sports Car Club of British Columbia at the Mission Raceway Park Road Course in Mission, BC. Each regional group will have one race on Saturday and one race on Sunday with **Rotation 4**.

#### Race results will be posted on the notice board in Tech <u>No track access</u> on Thursday due to Custom Car event. Drop off cars and Check-in Friday 7:00 to 10:00 AM and 4:30 to 7:30 PM, and Saturday/Sunday from 7:00 to 10:00 AM. There will be a Friday Practice. Register at <u>SCCBC.MotorSportReg.com</u>

Registration closes Wednesday May 22<sup>nd</sup> at Midnight

Entry Fees 2024 in CAD – including 5% GST

Entry Fees 2024 In CAD – Including 5% GST				
Entry Type	Members	Non-Members		
Friday Practice	\$250	\$275		
ICSCC - 2 Day Entry	\$390	\$430		
ICSCC - 2 Day Add'I Entry	\$215	\$240		
ICSCC - One Day Entry	\$265	\$290		
ICSCC - One Day Add'I Entry	\$155	\$170		
Pit Crew (5 free with entry)	\$5	\$5		

All Race Entries MUST be completed in MotorSportReg.com. A credit card is required to register; however your credit card will *not* be charged until the race weekend.

#### ALL PARTICIPANTS MUST BE PRE-REGISTERED. NO REGISTRATION AT THE TRACK.

Crew must be listed on the Driver's entry (<u>No separate crew registration is required for this event</u>) Check-in is at the paddock gate booth where you will receive a wrist band. CHECK-IN IS OPEN FROM 5:30pm to 7:30pm on Friday and 7:00am to 10:00am on Saturday & Sunday

**TRANSPONDERS:** Weekend rental \$70.00 CAD for 2 days or \$40.00 CAD for 1 day. **The order must be included in** your entry and the rental form completed and emailed to <u>registrar@sccbc.net</u> by midnight on the Wednesday prior to the race event. The order form is here: <u>http://www.sccbc.net/data/2022/Transponder\_Rental\_Form.pdf</u>

- **Notes:** Vehicles in timed sessions must have an operational AMB TranX260 or MYLAPS Car Classic, Flex or Direct Power transponder.
  - Open to vehicles eligible under current CACC, SCCA, or ICSCC regulations

**Paved Paddock Spaces:** Paddock reservations are made with your registration on MotorsportReg.com before the race entry deadline. Please indicate your 1<sup>st</sup>, 2<sup>nd</sup> and 3<sup>rd</sup> choices. They will be assigned in the order the entries are received. If your entry is late or you do not indicate your choices, your pit assignment will be determined at registration from any remaining. The back row will be allocated to preapproved trailers first. **DO NOT OCCUPY paddock spaces that have not been assigned to you by the paddock marshal**. Violators may be fined or towed.

**Registration Enquiries:** Registrar, Marc Ramsay, Tel: (604) 816-6272 (*No calls after 7pm*), registrar@sccbc.net **Tech:** Please download the tech inspection form, fill in your name & car information, then print it and present it to tech to get your sticker. Cars & gear without an annual sticker must be presented to the tech shed. The form is included in the event package on the website. Please complete it on your computer and print it.

Notes. 1) Consumption of alcoholic beverages and recreation cannabis is NOT PERMITTED during an event.
2) Weekend schedule posted online at <u>www.sccbc.net</u>.

This Event will have the 7 groups as follows				
Group 1: A-B-C Prod, SPO-M-U, PRO-3	Group 5: ITA-B-C-S, GTL, E-F-H Imp Prod, CT4			
Group 2: D-E-F-G PROD, CR, PRO-7, HT, SM, CSM, Pro44, ITX	Group 6: CC4, FV, FL, B-C-D-E-F SR, NOW			
Group 3: CF, FF, FA, FM, FC	Group 7: NCW			
Group 4: GT1-2-3, AS, ITE, RS, ST, SE46, SST				

Clerk of the Course: Tasma Wooton

This announcement forms part of the Supplementary Regulations. Sanctioned by ICSCC.



EVERYONE MUST SIGN A PAPER WAIVER AT THE TRACK.

Volunteer Registration closes at midnight on Wednesday May 22<sup>nd</sup>

NO REGISTRATION AT THE TRACK. Check-in is at the front gate booth where you will receive a wrist band and sign the waiver. Registered entrants must arrive by 10:00 a.m. each day.

#### GATE OPENS AT 7:00 AM on SATURDAY & SUNDAY

Event schedule can be found in the <u>Event Package</u> on the SCCBC website on the Schedule page

**Registration Enquiries:** SCCBC Race Registrar, Marc Ramsay, Phone: (604) 816-6272 (*No calls after 7pm*), Email: <a href="mailto:registrar@sccbc.net">registrar@sccbc.net</a>

Check in at the Gate: Saturday & Sunday 7:00am - 10:00am

Notes. 1) Consumption of alcoholic beverages and recreation cannabis is NOT PERMITTED during an event.

2) Weekend schedule posted online at www.sccbc.net

This Event will have the 7 groups as follows				
Group 1: A-B-C Prod, SPO-M-U, PRO-3	Group 5: ITA-B-C-S, GTL, E-F-H Imp Prod, CT4			
Group 2: D-E-F-G PROD, CR, PRO-7, HT, SM, CSM, Pro44, ITX	Group 6: CC4, FV, FL, B-C-D-E-F SR, NOW			
Group 3: CF, FF, FA, FM, FC	Group 7: NCW			
Group 4: GT1-2-3, AS, ITE, RS, ST, SE46, SST				



## Sports Car Club of British Columbia Presents ICSCC Race

May 25 - 26, 2024

# FRIDAY: Car drop-off 7:00AM to 10:00AM and 4:30PM to 7:30PM. *Main Gate Closed at 9:00PM. Evening Tech available.*

9:00 - 3:30 Alternating OW and CW Practice

#### SATURDAY:

#### **!PLEASE DO NOT BLOCK PAVED LANES WHILE LOADING TRAILERS!**

7:00 Main Gate Opens – Registration & Tech Opens						
7:30	-	8:30 Mandatory Novice Track Walk & Meeting Meet @ PreGrid		rid		
9:00	-	9:20		Group 4	Practice	20 min
9:25	-	9:45		Group 5, Group 2, Group 7	Practice	20 min
9:50	-	10:10		Group 6, Group 3, Novice O/W	Practice	20 min
10:00	Reg	istration	Clo	osed		
10:20	-	10:40		Group 1	Practice	20 min
10:45	-	11:05		Group 4	Qualifying	20 min
11:10	-	11:30		Group 5, Group 2, Group 7	Qualifying	20 min
11:40	-	12:00		Group 6, Group 3, Novice O/W	Qualifying	20 min
12:00	-	1:00		Lunch		
12:15 Mandatory Driver's Meeting at Tech						
12:30	Mandatory Novice Driver's Meeting at Tech					
1:00	-	1:20		Group 1	Qualifying	20 min
1:30	-	2:00		Group 4	Race	30 min
2:10	-	2:40		Group 5, Group 2, Group 7	Race	30 min
2:50	-	3:20		Group 6, Group 3, Novice O/W	Race	30 min
3:30	-	4:00		Group 1	Race	30 min
9:00PM MAIN GATE CLOSED - OPENS AT 7:00AM						

#### SUNDAY:

7:00	Main Gate Opens – Registration and Tech Opens					
7:30	-	8:30		Mandatory Novice Track Walk & Meeting	Meet @ PreGr	id
9:00	-	9:15		Group 4	Practice	15 min
9:20	-	9:35		Group 5, Group 2, Group 7	Practice	15 min
9:40	-	9:55		Group 6, Group 3, Novice O/W	Practice	15 min
10:00	Regi	istration	Clo	osed		
10:05	-	10:20		Group 1	Practice	15 min
10:25	-	10:45		Group 4	Qualifying	20 min
10:50	-	11:10		Group 5, Group 2, Group 7	Qualifying	20 min
11:20	-	11:40		Group 6, Group 3, Novice O/W	Qualifying	20 min
11:45	-	12:05		Group 1	Qualifying	20 min
12:05	-	- 1:05 Lunch				
12:20	Mandatory Novice Driver's Meeting at Tech					
1:05	-	1:35		Group 4	Race	30 min
1:45	-	2:15		Group 5, Group 2, Group 7	Race	30 min
2:25	-	2:55		Group 6, Group 3, Novice O/W	Race	30 min
3:05	-	3:35		Group 1	Race	30 min
3:35	End	Of The D	ay	- Thank You for Racing at Mission Racev	vay Park Road	Course

#### ALL TIMES SUBJECT TO CHANGE AT ORGANIZER'S DISCRETION

This Event will have the 7 groups as follows				
Group 1: A-B-C Prod, SPO-M-U, PRO-3	Group 5: ITA-B-C-S, GTL, E-F-H Imp Prod, CT4			
Group 2: D-E-F-G PROD, CR, PRO-7, HT, SM, CSM, Pro44, ITX	Group 6: CC4, FV, FL, B-C-D-E-F SR, NOW			
Group 3: CF, FF, FA, FM, FC	Group 7: NCW			
Group 4: GT1-2-3, AS, ITE, RS, ST, SE46, SST				

This announcement forms part of the Supplementary Regulations

#### SCCBC 2024 EVENT SUPPLEMENTARY REGULATIONS FOR ICSCC

#### YOUR APPLICATION/ENTRY TO THE EVENT CONSTITUTES ACCEPTANCE OF THESE SUPPLEMENTARY REGULATIONS. INFRACTIONS WILL RESULT IN PENALTIES BEING ASSESSED TO THE DRIVER.

- 1. Events are to be held on the mission raceway park road course in a counterclockwise direction.
- 2. Open to cars eligible under ICSCC, FIA, CACC, CDN ASN regions or SCCA current regulations.
- 3. Drivers must present a valid driver's license and a valid racing license issued by ICSCC. CACC & CDN ASN REGIONS, SCCA, OR NASA, Licenses of other sanctioning bodies may be honored at the discretion of the license director.
- 4. Insurance is provided by ICSCC all competitors, entrants, crewmembers and guests must sign the official waiver.
- 5. Any person under the age of 19 who is registered as crew or volunteer must have a parent sign a parental waiver. No one under the age of 16 is permitted in the hot pit area, pre-grid or trackside.
- 6. Consumption of alcohol or recreational drugs during an event is not permitted. Drivers are responsible for the behavior of crew and guests.
- 7. Registration is located at the 2<sup>nd</sup> gate booth. Registration & tech hours and procedures for handling late entries as per the race announcement. 8. Driver services and the official notice board are located in the tech area.
- 9. Prior to 10 minutes before the 1st scheduled session each day, race engines may only be idled to warm, or to report to tech
- 10. No skateboards-or roller blades. No one under 16 may ride bikes in the paddock. No one under 16 is allowed to operate a motorized vehicle.
- 11. Both front paved lanes in the paddock area run eastbound. Rear lane is two way. Speed limit: 8 kph (5 mph) no testing on any facility roadway.
- 12. Refueling not allowed in pre-grid or the hot pits
- 13. No smoking allowed in hot pits, pre-grid, or any mission raceway park building.
- 14. Hot pit speed limit is fifty (50) kilometers per hour (30 mph). The hot pit lane ends at the starters tower.
- 15. Entrants may only park support vehicles within their own ASSIGNED paddock space. Roads must remain clear.
- 16. No generators may exceed 80 decibels (db) from 7:00 am to 10:00 pm. No generators from 10:00 pm to 7:00 am. No one may plug into any facility power outlet.
- 17. No race vehicle may exceed 100 decibels (db) measured at 50ft. From the racing surface. Readings will be taken at an acceleration point.
- 18. Damage to track, grounds, buildings, or equipment, regardless of cause, will be charged to the driver responsible. Damage to paved areas may result in fines. You are required to protect the asphalt from damage by jacks, jack stands, poles, etc.
- 19. All hazardous waste spills are to be reported to the paddock marshal. Anyone caught dumping oil will be fined. Drivers may be assessed a cost of \$50 per bag for any grease sweep required for fluid leaks or spills anywhere in the facility.
- 20. DO NOT DISPOSE OF CAR PARTS IN THE GARGAGE CANS. Leave larger items beside cans.

#### 21. Do not block the paved paddock lanes during races.

- 22. No open fires anywhere! Barbecues will be the exception but must be away from any combustible sources; gas cans, gas tanks or fuel cells, etc.
- 23. No overnight camping at the track Sunday night
- 24. Gates are closed for the evening at 9:00pm and reopened at 7:00am.
- 25. Visible wristbands must be worn and clearly visible in the pregrid, hot pits and impound areas.
- 26. If entries exceed the number of cars allowed on the track for a particular group, drivers and cars entered as an 'additional entry' will be restricted from participating, based on the date the entries were received. This is in order to allow participation by those for whom the event is their primary event, including novices upgrading to a championship event.
- 27. All pets must be restrained as per ICSCC race regulation 1603c.
- 28. Upon exiting the hot pit, stay in the dedicated pit-out lane to turn 1. Failure to comply may result in penalty or exclusion.
- 29. Any race vehicle on the runoff road drivers right from turn 4 must come to a stop prior to turn station 6 and wait for direction from a marshal prior to re-entering the track. No positional advancement or lap time advancement will be allowed. Failure to comply may result in a penalty.
- 30. Race cars failing to negotiate turn 1 that do not pass the green commitment cone may re-enter safely at turn 1. Any race car past the commitment cone must re-enter safely at turn 3. No positional advancement or lap time advancement will be allowed. Failure to comply may result in penalty at the discretion of the steward.
- 31. Any race vehicle that exits the racing surface in 7a or 7b must re-enter the track only when safe to do so. No positional advancement or lap time advancement will be allowed. Failure to comply may result in a penalty.
- 32. Drivers may not short cut corners by crossing over curbs. There are green penalty cones in 7b. Intentional wheels on the inside of the curb in qualifying result in a penalty of 5 positions; penalty during a race 20 seconds each time.
- 33. Vehicles exiting the track via the pit entrance must stay four wheels to the right of the white pit entrance line in turn 9 for the entire length of the white line. Failure to comply may result in a penalty. Vehicles not exiting the track must not place four wheels to the right of the white pit entrance line.
- 34. SCCBC reserves the right to, at their discretion, refuse entry and/or access and/or remove participants from the mission raceway park.
- 35. There is no access to race control without the permission of race control.
- 36. There is no access to the pa stand except for authorized observers and event personnel.
- 37. Staggered start and split start requests shall be submitted to the race steward no later than the end of on-track activity on the day previous to the race.
- 38. Live broadcasting is not allowed during the event unless authorized by SCCBC. This includes Facebook live, periscope etc.

Thank You - Wynn Hollingshead, SCCBC President 2024

#### STANDARD INSPECTION FORM © 04/06/2023



(COMPETITION REGULATIONS 1101-1113)

Driver's

Name

Club Membership:

Year: Make: Model: Colors:

Group #	Car#	Class:	Weight:
Group #	Car #	Class:	Weight:
Group #	Car #	Class:	Weight:

DRIVING GEAR	ACCEPT	REJECT	ENGINE BAY	ACCEPT	REJECT
1. HELMET- condition, rating			1. WIRING - secured		
2. DRIVING SUIT- rating			2. THROTTLE 2 return springs		
3. HOOD/ BALACLAVA			3. BATTERY- secured		
4. DRIVING SHOES			4. BATTERY POSTS - covered		
5. DRIVING GLOVES			5. OVERFLOW CONTAINERS		
6. SOCKS / UNDERWEAR			6. HOOD LATCHES - or pins		
7. HEAD, NECK & ARM RESTRAIN					
EXTERIOR	ACCEPT	REJECT	INTERIOR / COC	ACCEPT	REJECT
1. BODY- condition			1. ROLL BAR - stamped		
2. NUMBERS - size, legibility			2. SEAT BELTS-dates, secured		
3. CLASS DESIGNATION			3. DRIVER SEAT- secured		
4. ICSCC Minimum Race Weight	1		4. HEAD RESTRAINT		
5. WINDSHIELD			5. PASS. SEATBACK-secured		
6. KILL SWITCH - location/operation			6. CAMERA/BALLAST-secured		
7. KILL SWITCH - "off"marked			7. FIRE SYSTEM - charged		
8. HEADLIGHTS - taped			8. FIRE SYSTEM - location		
9. REAR LIGHTS - brake, rain	-		9. FIRE SYSTEM-metal mount		
10. TOW EYES - front and re			10. BULKHEADS - flame proof		
11. DOOR LATCHES - or pins			11. FLOOR - sealed		
12. DOOR PINS - marked	29		12. WINDOW NET		

UNDERCAR	ACCEPT	REJECT
1. EXHAUST SYSTEM-secured		
2. DRIVESHAFT - restrained		

VEHICLE ACCEPTED VEHICLE REJECTED **RESUBMITTED & ACCEPTED** 

INSPECTOR'S REMARKS:

TECHNICAL INSPECTOR'S NAME: (PRINTED)

#### TECHNICAL INSPECTOR'S SIGNATURE:

Date:

Track:

Inspector's Club Affiliation:

PARTICIPANT'S STATEMENT: I have read all the technical and safety requirements contained in Sections 1101 through 1113 of the Competition Regulations, and I certify that my vehicle is in compliance with these regulations. In preparation for this event, I have examined my vehicle and it is in compliance with the Competition Regulations. I attest that all specifications / classifications of this vehicle are as stated on this form and on my entry form(s).

#### PARTICIPANT'S SIGNATURE:



#### RELEASE AND WAIVER OF LIABILITY AND INDEMNITY AGREEMENT OF RENTAL OF SCCBC TRANSPONDERS

### Rental transponder # Event Date:

The Sports Car Club of British Columbia (hereinafter called the "Lessor") makes no warranties whatsoever expressed or implied, oral or written, to the "Lessee" regarding the use or operation of the Transponder.

1. The "Lessee" hereby agrees to pay the sum of \$70.00 (CDN or USD) for a 2 day rental, or \$40.00 (CAD or USD) for a 1 day rental. (RENTAL FEE DOES NOT INCLUDE RACE ENTRY FEE.)

2. The "Lessee" assumes all responsibility for liability or property damage to the Transponder caused during the operation and the use of the "Lessor's" Transponder.

3. The "Lessee" agrees to return the Transponder to the "Lessor" prior to one half of an hour after the completion of the last race of the weekend on which the lease has been transacted. Failure to do so will result in a charge to the "Lessee's" credit card for the full purchase prince of the Transponder, that price being \$600.00 CDN.

4. Upon return, the "Lessor" will determine if the Transponder is emitting a signal by using a "signal tester". A visual inspection will be made to determine if there is other damage and, if the damage was caused by the negligence of the "Lessee", the "Lessee" will be responsible for all repairs and/or replacement costs associated with restoring the Transponder to operating condition. Such damage is not to exceed \$600.00 (\$600 dollars) CDN.

5. Unless initialed here by the "Lessor", rental includes a mounting bracket, and clip. A fee of \$10.00 CDN will be charged if not returned.

The "Lessee" has read and voluntarily signs the Release and Waiver of Liability and Indemnity Agreement of SCCBC Transponders, and further agrees that no oral representations, statements or inducements apart from the foregoing written agreement have been made.

I HAVE READ THE DOCUMENT. I UNDERSTAND IT IS A RELEASE OF ALL CLAIMS. I UNDERSTAND THAT I ASSUME ALL RISKS INHERENT IN RACING. I VOLUNTARILY SIGN MY NAME EVIDENCING MY ACCEPTANCE OF THE ABOVE PROVISIONS. THIS LEASE IS VALID ONLY ON THE ABOVE DATE(S).

Please PRINT your name below	Please SIGN your name below
 Car #: Group #	Pit # Phone #
Credit Card	Expiry date
RENTAL FEE: 1 day \$40	2 day \$70 Bracket \$10
Office use only: TRANSPONDER RETURNED TO:	